<< Previous Issue Journal of the Korean Mathematical Society (Vol. 44, No. 1) Next Issue >>
J. Korean Math. Soc. 2007 Vol. 44, No. 1, 1—247
On a $q$-analogue of the $p$-adic generalized twisted $L$-functions and $p$-adic $q$-integrals
Lee-Chae Jang
MSC numbers : 11B68, 11S80
J. Korean Math. Soc. 2007 Vol. 44, No. 1, 1—10
Hybrid mean value of generalized Bernoulli numbers, general Kloosterman sums and Gauss sums
Huaning Liu and Wenpeng Zhang
MSC numbers : 11B68, 11L05
J. Korean Math. Soc. 2007 Vol. 44, No. 1, 11—24
On a class of operators related to paranormal operators
Mi Young Lee and Sang Hun Lee
MSC numbers : 47B20
J. Korean Math. Soc. 2007 Vol. 44, No. 1, 25—34
Nonexistence of a crepant resolution of some moduli spaces of sheaves on a K3 surface
Jaeyoo Choy and Young-Hoon Kiem
MSC numbers : 14D20, 14J60, 53D30
J. Korean Math. Soc. 2007 Vol. 44, No. 1, 35—54
On the infinite products derived from theta series I
Daeyeoul Kim and Ja Kyung Koo
MSC numbers : 11Jxx, 11R04, 11F11
J. Korean Math. Soc. 2007 Vol. 44, No. 1, 55—107
Locally homogeneous critical metrics on four-dimensional manifolds
Yutae Kang
MSC numbers : 58E11, 53C21
J. Korean Math. Soc. 2007 Vol. 44, No. 1, 109—127
PS-connectedness of $L$-subsets
Shi-Zhong Bai
MSC numbers : 54A40, 04A72
J. Korean Math. Soc. 2007 Vol. 44, No. 1, 129—137
Optimal portfolio selection with transaction costs when an illiquid asset pays cash dividends
Bong-Gyu Jang
MSC numbers : Primary 91B28, 90C39
J. Korean Math. Soc. 2007 Vol. 44, No. 1, 139—150
Cohomology groups of radical extensions
Eunmi Choi
MSC numbers : Primary 16K50, 20G10
J. Korean Math. Soc. 2007 Vol. 44, No. 1, 151—167
Idempotent matrix preservers over Boolean algebras
Seok-Zun Song, Kyung-Tae Kang, and LeRoy B. Beasley
MSC numbers : Primary 15A03, 15A04
J. Korean Math. Soc. 2007 Vol. 44, No. 1, 169—178
Equivariant semialgebraic local-triviality
Dae Heui Park
MSC numbers : 57S99, 14P10, 57Q10
J. Korean Math. Soc. 2007 Vol. 44, No. 1, 179—188
Bijectivity between coin-stacks and permutations avoiding 132-pattern
Hyeong-Kwan Ju and Soonchul Park
MSC numbers : 05A15
J. Korean Math. Soc. 2007 Vol. 44, No. 1, 189—198
Galois theory of Mathieu groups in characteristic two
Ikkwon Yie
MSC numbers : Primary 13B05; Secondary 20C05, 12E20
J. Korean Math. Soc. 2007 Vol. 44, No. 1, 199—210
The Ricci tensor of real hypersurfaces in complex two-plane Grassmannians
Juan de Dios Perez and Young Jin Suh
MSC numbers : Primary 53C40; Secondary 53C15
J. Korean Math. Soc. 2007 Vol. 44, No. 1, 211—235
Connections on almost complex Finsler manifolds and Kobayashi hyperbolicity
Dae Yeon Won and Nany Lee
MSC numbers : Primary 53C60; Secondary 32Q45, 32Q60, 53B40
J. Korean Math. Soc. 2007 Vol. 44, No. 1, 237—247

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd